# SDR USAA2011102600011

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,503 hours, 36,629 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 65C25746132A
- Part serial: 4221540
- Condition: Delaminated
- Location: Right
- Part time: 55,503 hours, 36,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AREA OF DELAMINATION ON RIGHT ELEVATOR 9.5 INCHES FORWARD OF TRAILING EDGE & 39 INCHES INBOARD OF OUTBOARD EDGE.  REPLACED RIGHT ELEVATOR IAW JOB CARD 03C71227004.
